# SDR FDEA200903301107

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: A5517871500900
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE 341 AB CENTER RIB IS CRACKED. REMOVED FASTENERS IAW A310 ARM 51-40-21.   STOP DRILED CRACK IAW SRM 55-12-19.    FABRICATED REPAIR ANGLE IAW SRM 51-71-40 & SRM 51-71-40.   INSTALLED REPAIR ANGLE   IAW SRM 51-71-40.
